Cimzia and white patch on both legs

Options
[Deleted User]
[Deleted User] Posts: 0
edited 26. Oct 2018, 14:06 in Living with Arthritis archive
Hi,

I just wondered if anyone else has used Cimzia and has had discolouration of the skin the next day at the injection site?

It doesn’t hurt and I feel fine but the white patch is on both legs and is getting bigger.

Just wondered if this was common?

Thanks

Kirsty


Sent from my iPhone using Tapatalk

Comments

  • dreamdaisy
    dreamdaisy Member Posts: 31,520
    edited 30. Nov -1, 00:00
    Options
    Is it at the injection sites on both legs? I don't recall reading about this before on here, I would ring your rheumatology unit and leave a message: don't forget to include all your details, I remember my rheumatology nurse friend complaining about messages that ran 'Hello, it's Linda, please ring me back.'. DD
    Have you got the despatches? No, I always walk like this. Eddie Braben
  • [Deleted User]
    [Deleted User] Posts: 0
    edited 30. Nov -1, 00:00
    Options
    Hi,

    Thanks for your message. Yes it’s on both legs.

    There’s no point me ringing them as I rang 3 times last week and left my name birthday date hospital number phone number and a brief message and haven’t heard back. This is a regular occurrence at my hospital. I’m still waiting for a phone call back from around a year ago as well. I might ring my GP if it doesn’t disappear soon.

    Thanks

    Kirsty


    Sent from my iPhone using Tapatalk
  • dreamdaisy
    dreamdaisy Member Posts: 31,520
    edited 30. Nov -1, 00:00
    Options
    That's bad service indeed. I rarely advocate reading the side effects leaflet but have you done so? TBH I would not expect a GP to have the necessary knowledge seeing as they know a very little about a lot but you never know. I recently had a site reaction from the meth for two consecutive weeks but that was a raised, itchy red lump. A couple of Piriton sorted it out. DD
    Have you got the despatches? No, I always walk like this. Eddie Braben
  • stickywicket
    stickywicket Member Posts: 27,731
    edited 30. Nov -1, 00:00
    Options
    Maybe try your local pharmacist? They're pretty clued up.
    If at first you don't succeed, then skydiving definitely isn't for you.
    Steven Wright
  • dreamdaisy
    dreamdaisy Member Posts: 31,520
    edited 30. Nov -1, 00:00
    Options
    Hello, have you been able to find out what was going on? DD
    Have you got the despatches? No, I always walk like this. Eddie Braben
  • [Deleted User]
    [Deleted User] Posts: 0
    edited 30. Nov -1, 00:00
    Options
    Hi,

    Thank you both for your help.

    My legs went back to normal after a few days. I think if it happens next week I’ll do as you suggested and speak to a pharmacist to see if it’s normal. It didn’t make me feel unwell so hopefully it’s just a bit of discolouration where the injection fluid is maybe.


    Sent from my iPhone using Tapatalk